# SDR AALA20170708001

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 9,606 hours, 3,093 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 4502310000
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, YELLOW HYDRAULIC RESERVOIR OVERHEAT LIGHT WOULD NOT EXTINQUISH EVEN AFTER TURNING OFF ENGINE  PUMP,  ELECTRIC  PUMP AND POWER TRANSFER UNIT IAW ECAM. DECLARED AN AMERGENCY.  MAINTENANCE REPLACED YELLOW HYDRAULIC SYSTEM TEMPERATURE TRANSMITTER PRESSURE SWITCH IAW TSM 29-13-00 AND AMM 29-33-11.  AIRCRAFT WAS GROUNDED.
